# SDR CALA2021100601795

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 76,869 hours, 17,279 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 141T511439
- Condition: None
- Location: Sta346
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7062 - CABIN RBL 30-48 STA346 FLOOR SUPPORT FOUND CORRODED AS MARK TRANSFER REF NR LP9131563 AND ORIGINATED BY EMP V926653 CABIN STA346 BTW BL0"-RBL90" FLOOR BEAM UPPER FLANGE PERMANENT REPAIRED (CAT A) AS PER SRM53-00-51-2R-1 REPAIR 1 FIG.201 WORK ACCOMPLISHED BY MECHANIC V920537 INSPECTED BY V896919 ADD EMP:V896919 RII INSPECTED BY HX202044 ADD EMP:V898556
